MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-PICC LINE INSERTION PACK

Medline Industries, LP MEDLINE; DBD-PICC LINE INSERTION PACK
Catalog Number DYNJ38868M
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "a broken lidocaine and shattered glass.".
 
Additional Manufacturer Narrative
This is a combination product: the customer reported broken lidocaine and shattered glass, with no injury indicated, and the event did not occur during use or on a patient.The customer did not provide the sample or picture for evaluation.The reported concern could not be confirmed, as medline was not able to investigate the issue, and the cause was documented as sample required to determine cause.A retrospective review of the past two years indicated that there have been no prior complaints in regard to this issue, and the division will continue to monitor this issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-PICC LINE INSERTION PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranayreddy alluri
three lakes drive
northfield, IL 60093
MDR Report Key50883348
Report Number1417592-2026-49814
Device Sequence Number10754548
Product Code OEZ
UDI-Device Identifier40195327625390
UDI-Public40195327625390
Combination Product (Y/N)Y
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ38868M
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown